# SDR WRLA97046

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6026455001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PREFLIGHT, MAINTENANCE PERSONNEL IDENTIFIED EMERGENCY ESCAPE PATH LIGHTING STRIPS WERE INOPERATIVE IN 'C' ZONE.  MAINTENANCE PERSONNEL IDENTIFIED A SHORTED WIRE IN LIGHT STRIP.  REPAIRED SHORT IN WIRE.  OPS CHECK PERFORMED WITHOUT FAULT.  AIRCRAFT RETURNED TO SERVICE.  (M)
